Advertisement

Journal of Mathematical Sciences

, Volume 138, Issue 2, pp 5503–5513 | Cite as

An asymptotic solution of the Signorini problem for a beam lying on two rigid supports

  • O. V. Izotova
  • S. A. Nazarov
Article
  • 17 Downloads

Abstract

An asymptotic solution is constructed to the Signorini problem for a two-dimensional thin beam that is in possible contact with two rigid supports. For the position of points where the beam leaves the base, an asymptotic formula is derived by analysis of the boundary-layer phenomenon near these points. Bibliography: 13 titles.

Keywords

Stress Intensity Variational Inequality Asymptotic Solution Homogeneous Problem Homogeneous Boundary Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. A. Nazarov, Asymptotic Theory of Thin Plates and Rods. Lowering of the Dimension and Integral Estimates [in Russian], Novosibirsk (2002).Google Scholar
  2. 2.
    G. Fikera, Existence Theorems in Elasticity Theory [Russian translation], Moscow (1974).Google Scholar
  3. 3.
    G. Duvaut and J.-L. Lions, Inequalities in Mechanics and Physics [Russian translation], Moscow (1980).Google Scholar
  4. 4.
    I. Glavachek, Ya. Gaskinger, I. Nechas, and Ya. Lovishek, Inequalities in Mechanics [in Russian], Moscow (1986).Google Scholar
  5. 5.
    S. A. Nazarov, “An asymptotic solution of variational inequalities for a linear operator with a small parameter at higher derivatives,” Izv. Akad. Nauk SSSR, Ser. Mat., 54, No. 4, 754–773 (1990).MATHGoogle Scholar
  6. 6.
    S. A. Nazarov, “An asymptotic solution of a variational inequality simulating friction,” Izv. Akad. Nauk SSSR, Ser. Mat., 54, No. 5, 990–1020 (1990).MATHGoogle Scholar
  7. 7.
    S. A. Nazarov, “An asymptotics of solutions of the Signorini problem without friction or with small friction,” Probl. Mat. Anal., 12, 82–109 (1992).MATHGoogle Scholar
  8. 8.
    I. I. Argatov and S. A. Nazarov, “An asymptotic solution of the Signorini problem with small intervals of a free boundary,” Sib. Mat. Zh., 35, No. 2, 258–277 (1994).MATHMathSciNetGoogle Scholar
  9. 9.
    I. I. Argatov and S. A. Nazarov, “An asymptotic solution of the Signorini problem with an obstruction on a thin oblong set,” Mat. Sb., 187, No. 10, 3–32 (1996).MATHMathSciNetGoogle Scholar
  10. 10.
    G. I. Barenblatt, “Finiteness conditions in the mechanics of continua,” Prikl. Mat. Mekh., 24, No. 2, 316–322 (1960).MATHMathSciNetGoogle Scholar
  11. 11.
    R. Schumann, “Regularity for Signorini’s problem in linear elasticity,” Manuscr. Mat., 63, 255–291 (1989).MATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    C. Eck, S. A. Nazarov, and W. L. Wendland, “Asymptotic analysis for a mixed boundary-value contact problem,” Arch. Rational Mech. Anal., 156, 275–316 (2001).MATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    S. A. Nazarov and B. A. Plamenevskii, Elliptic Problems in Domains with Piecewise Smooth Boundaries [in Russian], Moscow (1991).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • O. V. Izotova
    • 1
  • S. A. Nazarov
    • 2
  1. 1.Institute of International Educational ProgrammesSt.PetersburgRussia
  2. 2.Institute of Engineering ProblemsSt.PetersburgRussia

Personalised recommendations